Headache During Seroconversion

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Migraine Headaches

I'm concerned if mirgraine headaches are associated with being AIDS/HIV positive. I have not been tested. I've heard that these types of headaches may be associated with being positive.
John L. Sullivan, M.D.

Response from John L. Sullivan, M.D.

University of Massachusetts, Medical School
...I am not aware of migraine headaches being a common symptom of HIV infection;JLS. Read more »

Headaches Headaches Headaches

I have frequent headaches that will not go away with the usual Motrin, Tylenol and Aspirin. Any... Read more »

Headaches

I have had a migraine headache for three weeks now. I'm anemic and my question is when you are... Read more »
Articles
San Francisco AIDS Foundation

Headache and HIV

...Headaches are common in the general population. People with HIV may experience headaches at the time of seroconversion, while using medications Read more »
Canadian AIDS Treatment Information Exchange

Headaches

... Some people develop headaches as a result of drug side effects. In some cases, these will only occur during the beginning of drug therapy and will gradually Read more »
AIDS InfoNet

Delavirdine (Rescriptor)

...taken with or without food. What Are the Side Effects? When you start any ART, you may have temporary side effects such as headaches, high blood pressure, or just feeling ill. These side effects usually get better or disappear over time. The... Read more »
AIDS InfoNet

Nelfinavir (Viracept)

...freezing, or excessive heat. What Are the Side Effects? The most common side effects of nelfinavir are diarrhea, weakness, headache, nausea, and abdominal pain. None of these side effects seem to be very serious. The diarrhea in most cases... Read more »
Related Topics